# SDR PCSA12070502

- Difficulty date: December 7, 2005
- Submitted: January 2, 2006
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B100
- Part serial: N617
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLIGHT 8216 DURING TAKEOFF FROM CUR CREW REPORTED CAPTAIN'S AIRSPEED INDICATION SHOWED NO AIRSPEED INDICATION, THE F/O'S AIRSPEED INDICATOR WAS SHOWING 80 KNOTS, CREW ABORTED THE TAKEOFF AND RETURNED TO THE BLOCK WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT CAPTAIN'S AIRSPEED INDICATION SYSTEM AND FOUND THE NR 1 ADC AT FAULT, THE NR 1 AIR DATA COMPUTER WAS REMOVED AND REPLACED IAW BOEING 727 MM CH 34-12-11, SYSTEM WAS OPERATIONALLY CHECKED IAW AMERIJET WORK CARD 816 AND 817, OPERATIONALLY CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
